# SDR CALA2021122902475

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A300*
- Aircraft serial: 2435
- Aircraft time: 47,396 hours, 28,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5342079920101
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR68 DOOR STOP #1 LOWER I/B HOLE HAS A CRACK INDICATION- SUP PORT TASK: AD 2018-03-12. PER HAECO LCQ NR 9294110/32110 GENERAT ED BY V061632.
